MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE

NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE
Catalog Number ET309537
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The device has been reported as unavailable and will not be returned for analysis.Since the product was not returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors could be made.A manufacturing record evaluation was performed, and no internal action related to the reported complaint condition were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.Withdrawal difficulty is a potential complication associated with the use of the embotrap ii revascularization device in endovascular mechanical thrombectomy.The embotrap instructions for use (ifu) warns the user to never withdraw the device against significant resistance.Assess the cause of resistance using fluoroscopy and if necessary, advance the microcatheter over the device to resheath or partially resheath to aid withdrawal.There are clinical, procedural factors, including vessel characteristics, severe tortuosity, clot burden/characteristics, device interaction, device selection, and operator technique that may have contributed to the event.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare profession reported that this was a mechanical thrombectomy of a middle cerebral artery, segment m1 distal occlusion for cerebral infarction.The aspiration catheter (unknown competitor's product) could only be advanced to the ic top, and the embotrap iii 5 mm x 37 mm (et309537, 23e097av) was inserted and deployed from m2.When the embotrap iii delivery wire was pulled, it could be pulled without resistance first, but when the distal basket reached at m1, strong resistance was felt and could not pull further.The trak21 microcatheter (mc) was advanced over the embotrap iii and attempted to re-sheath, but the mc could no longer be advanced beyond the m1 middle.Instead, when the aspiration catheter was advanced distally again, the resistance was resolved and could be removed.The thrombus was retrieved, and recanalization was obtained.No bleeding was found.The vessel was severely tortuous.There was no negative impact on the patient nor bleeding.It is unknown if a continuous flush was done.Additional event information received on 25-dec-2023 and 26-dec-2023 indicated that resistance was encountered at the distal basket when reached the m1 segment.The device was stuck.One pass had been made to retrieve the clot.Same microcatheter was used.The resistance did not require removal of the microcatheter and subsequent loss of cerebral target position.The device did not appear damaged at any time.It is unknown if excessive force was applied to the device.

Brand Name
EMBOTRAP
Common Device Name
EMBOTRAP III REVASCULARIZATION DEVICE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23622470
Report Number3011370111-2025-00120
Device Sequence Number13304472
Product Code NRY
UDI-Device Identifier10886704084570
UDI-Public(01)10886704084570(17)260501(10)23E097AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue NumberET309537
Device Lot Number23E097AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRATION CATHETER (UNSPECIFIED BRAND).; TREVO TRAK® MICROCATHETER (STRYKER).
Patient SexUnknown